Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


BLIPS
Apr 8, 2012

I was diagnosed in August 2010 and was put on Truvada and Isentress with no side effects. I have had the following blips (Aug 2011--71, Dec 2011--51, and last week another one). I have to find the viral load from last week still but this is the 3rd blip since Aug 2011. I have never missed on dose of medication. My doctor left a message today saying it may be time to change regimens. I am quite depressed as I have been completely compliant, and this is the "big guns" in terms of new medications and yet I am having blips. Feel like I have no control over my HIV despite compliance.

Response from Dr. Holodniy

I think if the third blip is around the last two, and not significantly higher (i.e. >200), and your CD4 count and percent are stable, I would stay the course. The literature around this issue is confusing, and half the papers indicate this could be a problem and the other half say it is not. that doesn't mean you shouldn't continue to monitor it closely and if you do see a real increase that meds shouldn't be changed at that time.



Previous
Breakthrogh of HCV genotype 4
Next
Hiv and raising chickens

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement